# SDR UALA2012111206469

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 42,075 hours, 17,773 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 440
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY POWER SUPPLY HAS A UNIT FAULT LIGHT ON WHEN TESTED.  REPLACED POWER SUPPLY, TESTED OKAY.
